The aim of the present paper is to study the existence, localization and multiplicity of positive solutions for a (2m)th-order boundary value problem subject to the Dirichlet conditions. Our approach is based on critical point theory in conical shells and Harnack type inequalities.
Faculty of Mathematics USTHB, PO. BOX 32, El-Alia Bab-Ezzouar Algiers, Algeria
Laboratory of fixed point theory and applications ecole normale superieure, Kouba, Algiers, Algeria
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania
Higher order boundary value problem; critical point; mountain pass geometry; compression-expansion; cone; positive solution; Harnack inequality.
H. Boulaiki, T. Moussaoui, R. Precup, Multiple positive solutions to a (2m)th-order boundary value problem, Carpathian J. Math. 34 (2018), 167-182, https://www.jstor.org/stable/26898725
Journal Carpathian of Mathematics
1584 – 2851
1843 – 4401
google scholar link
 Avery, R. I. and Henderson, J., Two positive fixed points of nonlinear operators on ordered Banach spaces, Comm. Appl. Nonlin. Anal., 8 (2001), 27–36
 Brezis, H., Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, 2010
 Cabada, A., Precup, R., Saavedra, L. and Tersian, S., Multiple positive solutions to a fourth order boundary value problem, Electron. J. Differential Equations, 2016 (2016), No. 254, 1–18
 Cabada, A. and Saavedra, L., Existence of solutions for nth-order nonlinear differential boundary value problem by means of new fixed points theorems , Nonlinear Anal. Real World Appl., 42 (2018), 180-206
 Chyan, C. J. and Henderson, J. Positive solutions of 2m th-order boundary value problems, Appl. Math. Lett. 15 (2002), 767–774
 Graef, J. R. and Henderson, J., Double solutions of boundary value problems for 2m th-order differential equations and difference equations, Comput. Math. Appl., 45 (2003), 873–885
 Graef, J. R., Qian, C. and Yang , B., Multiple symmetric positive solutions of a class of boundary value problems for higher order ordinary differential equations, Proc. Amer. Math. Soc., 131 (2003), 577–585
 Liu, J., Existence and uniqueness of positive solution for 2m th-order nonlinear differential equation with boundary conditions , J. Appl. Math. Phys., 3 (2015), 1178–1185
 O’Regan, D. and Precup, R., Theorems of Leray-Schauder Type and Applications, Taylor and Francis, 2001
 Precup, R., A compression type mountain pass theorem in conical shells, J. Math. Anal. Appl., 338 (2008), 1116–1130
 Precup, R., Critical point theorems in cones and multiple positive solutions of elliptic problems, Nonlinear Anal., 75 (2012), 834–851
 Shi, G. and Chen, S., Positive solutions of even higher-order singular superlinear boundary value problems, Comput. Math. Appl., 45 (2003), 593–603
 Twaty, A. Al and Eloe, P. W., Concavity of solutions of a 2m-th order problem with symmetry, Opuscula Math., 33 (2013), 603–613
 Yang, X., Green’s function and positive solutions for higher-order ODE, Appl. Math. Comput., 136 (2003), 379-373.